# SDR FDEA202102160369

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACK AT   STATION XOS 650.   LEFT HAND WING FIXED LEADING EDGE INTERNAL CRACK BEADED DOUBLER AT STATION XOS   650 REPAIR CARRIED OUT AS PER MD-11 , SRM 57-40-02-2R , FIGURE 203 , REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
